Namenda withdrawal symptoms

Common Questions and Answers about Namenda withdrawal symptoms

namenda

You may consider tapering off Imipramine and starting Duloxetine (Cymbalta). It may be difficult since Imipramine has been associated with withdrawal symptoms.
I was on prescription Lorazepam (Ativan) for 6 months and was very ill from it. I became dependent on it & had to "detox" off it because the withdrawals were so intense. That was 7 weeks ago. I was given 50 mg. of Vistaril to take every 4-6 hrs. as needed, and it really helped me. I was doing okay aside from being very drowsy and dried out. Then I began having severe blinking problems & mild muscle twitches and dry eye.
Anxiety isn't the cause, but orthostatic intolerance (standing) can amplify these symptoms. Anxiety can make the chest pain, or any other symptom of mine worse. I think the same can be said for anybody. I went to the E.R. after the after effects of a virus. The virus caused extreme fear that lasted several days, but I am returning back to baseline. If I go to the E.R. and put down the word anxiety as a primary complaint, I basically get ignored, so I don't do that.
My wife is currently taking it for the same symptoms. She had clipping surgery 17 years ago and suffered debilitating headaches/migranies almost daily. It seems to be working for her and she is just over a month into the prescription. She takes 10mg but they want her to be up to 40mg. The level you'll need could vary and might even be a different antidepressant to work. I was skeptical at first but I am becoming convinced this med is working.
If you are diagnosed with tardive I could provide you with information to take to your neurologist about what has helped me and you could post in the neurology forum as well but it must be diagnosed first as there are withdrawal dyskinesias that appear like tardive but go away. A neurologist who is a trained movement disorders specialist could make a conclusive diagnosis.
I have tried to stop cold turkey a few times, but my withdrawal symptoms (depression, vomiting, hot/cold flashes, diarrhea, etc) put me in bed for days until I give in, eventually repeating the cycle all over again. I also have tried many times to slowly decrease the number of pills (50mg) taken and lengthening the time between dosages. Without fail, I become seriously lethargic and depressed around the clock. Eventually I give in, and again the cycle starts all over again.
Last year, I had swelling and pain in my abdomen which I saw a pancreatic specialist about possible surgery needed from that symptom plus some other symptoms. He said, no, and told me to take my Miralax and Benefiber with a LOT of water. Then I never had the problem again. Make sure you call your doctor's office about it or if you have a regular doctor, you could try their office since your current neurologist is such a do-nothing.
I think it's best to listen to your doctor if he's basing his choice off of your symptoms. I know people with anxiety are classic for trying to figure out the problem and classic for "what ifs". My old psysician did tell me about the weight gain with paxil so I could not do it, I tried but my anxiety was so high about the weight gain.. Its your choice and you really don't know which was is going to be the best for you but my advice would be to listen to your doctor.
Hi, I read your message and feel your pain. I have similar symptoms but have been exacerbated recently by vigorous exercise. The headaches are also causing anxiety and nausea and sometimes panic attacks. I am also seeking a alternative solution and hope we both can find solstice. Any synthetic drug cannot be good for the body for long periods of time due to dependency and side effects. I will be glad to share info with you. The more input we can all get the closer we can be to a solution!
It has been found that babies who are born to mothers who have been taking opioids regularly prior to delivery will be physically dependent, and will suffer withdrawal symptoms after birth. In mothers who are taking narcotics shortly before delivery, there may be a degree of respiratory depression in the newborn baby, especially if higher doses are taken. All in all, it is for your doctor to decide whether or not you should be taking Vicodin during your pregnancy.
MedHelp Health Answers